# SDR SIMA20210723003

- Difficulty date: July 23, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H EMERGENCY SERVICE DOOR EXIT LIGHT LENS CRACKED-C/A-REMOVED AND REPLACED L/H AND R/H EMERGENCY SERVICE DOOR EXIT IDENTIFIER SIGNS IAW EMB 175 AMM 33-50-15. OPS CHK GOOD
